Atomic Hp spaces and their duals on open subsets of ℝd

Chin Cheng Lin, Krzysztof Stempak

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We study atomic Hardy Hp spaces and their duals in the framework of an arbitrary proper open subset Ω of ℝd.

Original languageEnglish
Pages (from-to)2129-2156
Number of pages28
JournalForum Mathematicum
Volume27
Issue number4
DOIs
StatePublished - 1 Jul 2015

Keywords

  • BMO
  • Hardy spaces

Fingerprint

Dive into the research topics of 'Atomic H<sup>p</sup> spaces and their duals on open subsets of ℝ<sup>d</sup>'. Together they form a unique fingerprint.

Cite this